Alert archive / North Dakota / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Grand Forks, ND

May 13, 201317 counties in North Dakota

NWS Grand Forks, ND issued this red flag warning at May 13, 2013, 4:46 AM CDT for 17 counties in North Dakota. It took effect at May 13, 2013, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 13, 2013, 4:46 AM CDT (09:46 UTC)
In effect from
May 13, 2013, 1:00 PM CDT
Expired
May 13, 2013, 8:00 PM CDT
In force
7 hr
Issued by
NWS Grand Forks, ND

Counties Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 53 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4269 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WWUS83 KFGF 130946
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
446 AM CDT MON MAY 13 2013

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.A FAST MOVING SURFACE TROUGH WILL TRACK ACROSS EASTERN NORTH 
DAKOTA TODAY. STRONG SOUTHERLY WIND WILL DEVELOP THIS MORNING
AHEAD OF THE TROUGH...AND THEN SHIFT TO THE WEST IN ITS WAKE THIS
AFTERNOON. WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL COMBINE
WITH RH DROPPING BELOW 20 PERCENT...RESULTING IN CRITICAL FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING.

NDZ006>008-014>016-024-026>030-038-039-049-052>054-131800-
/O.NEW.KFGF.FW.W.0001.130513T1800Z-130514T0100Z/
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH-
446 AM CDT MON MAY 13 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR STRONG WIND AND LOW RH FOR EASTERN NORTH 
DAKOTA...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A RED FLAG
WARNING FOR STRONG WIND AND LOW RH...WHICH IS IN EFFECT FROM 1 PM
THIS AFTERNOON TO 8 PM CDT THIS EVENING.

* AFFECTED AREA...IN NORTH DAKOTA...FIRE WEATHER ZONES 006... 
  007...008...014...015...016...024...026...027...028...029...
  030... 038...039...049...052...053 AND 054.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...THE STRONGEST WIND AND LOWEST RH WILL OCCUR THIS
  AFTERNOON AND EARLY EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT.

* TEMPERATURES...IN THE UPPER 70S.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

ROGERS
1 follow-up statement
344 
WWUS83 KFGF 132033
RFWFGF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
333 PM CDT MON MAY 13 2013

...CRITICAL FIRE WEATHER CONDITIONS TODAY AND POSSIBLY AGAIN
TOMORROW...

.A FAST MOVING SURFACE TROUGH WILL CONTINUE TO TRACK ACROSS
EASTERN NORTH DAKOTA THIS AFTERNOON. STRONG SOUTHERLY WINDS HAVE
DEVELOPED AHEAD OF THE TROUGH...AND THEN SHIFTED TO THE WEST IN ITS
WAKE THIS AFTERNOON. WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
WILL COMBINE WITH RH DROPPING BELOW 20 PERCENT...RESULTING IN
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY
EVENING.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON TUESDAY
ACROSS ALL OF EASTERN ND AND MOST OF NORTHWEST/WEST-CENTRAL MN.
VERY STRONG WESTERLY WIND FROM 25 TO 35 WITH GUSTS AS HIGH AS 50
MPH ARE POSSIBLE...MIN RHS APPEAR JUST ABOVE THE CRITERIA
THRESHOLD HOWEVER GIVEN THE AFOREMENTIONED WINDS AND DRY
FUELS...FIRE WEATHER WATCH IS WARRANTED. THE EXCEPTION IS THE
ROSEAU TO LAKE OF THE WOODS AND N BELTRAMI AREAS WHERE LESS WIND
AND POSSIBLY MORE CLOUDS AND OR SHOWER ACTIVITY WILL KEEP RHS UP.

NDZ006>008-014>016-024-026>030-038-039-049-052>054-140445-
/O.NEW.KFGF.FW.A.0001.130514T1700Z-130515T0300Z/
/O.CON.KFGF.FW.W.0001.000000T0000Z-130514T0100Z/
TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH-
333 PM CDT MON MAY 13 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WIND AND LOW RH FOR EASTERN NORTH DAKOTA...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES FOR EASTERN NORTH
DAKOTA AND PORTIONS OF NORTHWEST MINNESOTA...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FIRE
WEATHER WATCH FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS
COMBINED WITH DRY FUELS... WHICH IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING.

* AFFECTED AREA...IN NORTH DAKOTA...FIRE WEATHER ZONES 006... 
  007...008...014...015...016...024...026...027...028...029...
  030... 038...039...049...052...053 AND 054.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...THE STRONGEST WIND AND LOWEST RH WILL OCCUR THIS
  AFTERNOON AND EARLY EVENING.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT.

* TEMPERATURES...AROUND 80 TO 90 DEGREES.

* IMPACTS...EXTREME FIRE BEHAVIOR SHOULD FIRE INITIATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MNZ001>004-007-008-013>017-022>024-027>032-040-140445-
/O.NEW.KFGF.FW.A.0001.130514T1700Z-130515T0300Z/
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-EAST MARSHALL-
PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-
MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-
333 PM CDT MON MAY 13 2013

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR LOW RELATIVE HUMIDITIES FOR EASTERN NORTH
DAKOTA AND PORTIONS OF NORTHWEST AND WEST CENTRAL MINNESOTA...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FIRE
WEATHER WATCH FOR LOW RELATIVE HUMIDITIES AND STRONG WINDS 
WITH EXTREMELY DRY FUELS... WHICH IS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 001...002... 
  003...004...007...008...013...014...015...016...017...022...
  023... 024...027...028...029...030...031...032 AND 040.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...TUESDAY AFTERNOON THROUGH EVENING

* RELATIVE HUMIDITY...20 TO 25 PERCENT.

* TEMPERATURES...IN THE LOWER 70S.

* IMPACTS...EXTREME FIRE BEHAVIOR SHOULD FIRE INITIATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this red flag warning went out at May 13, 3:58 AM CDT, 48 minutes earlier.

Area forecast discussion, May 13, 3:58 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
358 AM CDT MON MAY 13 2013

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 343 AM CDT MON MAY 13 2013

ISSUE TODAY IS MORNING PRECIP CHANCES THEN WINDS AND
TEMPERATURES. STRONG 850 MB WARM ADVECTION OVER THE FCST AREA TO
START THE DAY. SOME RADAR RETURNS BUT SO FAR THE VERY DRY AIRMASS
BLO 700 MB INHIBITING ANY PRECIP FROM REACHING THE GROUND. I
SUSPECT THIS WILL BE THE CASE THROUGH MID MORNING...AND DID TRIM
BACK POPS. STILL THOUGH MENTIONED A LOW POP FOR ISOLD RW- IN NW MN
THRU MID MORNING.

HIGH CLOUDS TO THIN OUT AND MOVE EAST TODAY WITH INCREASING SUN IN
ERN ND THIS AFTN. SFC TROUGH TO MOVE INTO DVL-JMS REGION MIDDAY
AND THEN INTO THE RED RIVER VALLEY MID AFTN. MIXING BEHIND FRONT
IS QUITE STRONG UP TO 750 MB WHERE WINDS TO 30-35 KTS TO MIX DOWN.
SUSTAINED WINDS LIKEY IN THE 20-25 KT RANGE IN DVL REGION...JUSTS
SHY OF WIND ADVISORY. WITH FAVORED WEST-NORTHWEST WIND AND WARM
AIR ALOFT...LOOK FOR TEMPS TO REACH THE LOW TO MID 80S IN ERN ND.

FARTHER EAST INTO MINNESOTA...HIGH TEMPS DEPENDENT MORE ON CLOUD COVER AS
TROUGH DOESNT PASS BEMIDJI AREA TIL 03Z AND BY THEN WINDS WILL
DIMINISH GREATLY. SO LESS OF A WARM PUSH AS YOU HEAD EAST OF THE
VALLEY....BUT STILL EXPECT UPPER 60S IN THE FAR EAST TO NR 80
ALONG THE RED RIVER.

WINDS TO DIMINISH QUICKLY TOWARD SUNSET WITH WIND DIRECTION
TURNING MORE SOUTHERLY OVERNIGHT AT LESS THAN 10 KTS.

MORE POTENT SFC LOW TO MOVE INTO SRN SASK MON NIGHT AND THEN MOVE
THRU SRN MANTIOBA TUESDAY MORNING AND INTO ONTARIO TUES AFTN.
EXPECTING AN AREA OF SHOWERS AND A FEW STORMS AHD OF FEATURE JUST
AHD OF A COLD FRONT WHICH WILL MOVE INTO THE RED RIVER VALLEY 18Z
TUESDAY. ONCE AGAIN MODELS SHOW QUITE DRY SUB 700 MB LAYER AND
THUS PRECIP POTENTIAL NOT AS GREAT AS WOULD THINK...WITH BEST
MOISTURE CONVERGENCE IN CANADA ALONG AND NORTH OF SFC LOW. IT DOES
LOOK WINDY SOUTHWEST OF SFC LOW AS IT MOVES THRU WITH MIXING UP TO
750 MB AGAIN TUES AFTN WHERE WINDS TO 35-45 KTS TO MIX DOWN.
OVERALL TREND FROM 00Z MODELS IS A BIT LESS WIND THAN 12Z SUN
RUNS...BUT STILL DEEP MIXING COMBINED WITH A SHOT OF COLD
ADVECTION SHOULD LEAD TO IDEAL CONDITIONS FOR HIGH WINDS FOR THE
HIGHER TERRAIN AREAS WEST OF THE RED RIVER VALLEY. THUS WILL
MAINTAIN THE HIGH WIND WATCH FOR WRN FCST AREA.

AS FOR MODEL DEW PTS...THEY REMAIN WAY TOO HIGH AND WENT
SIGNIFCANTLY LOWER THRU THIS PD.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 343 AM CDT MON MAY 13 2013

WINDS TO DIMINISH TUESDAY EVENING AND WED-THU PERIOD WILL SEE
BROAD HIGH PRESSURE CENTERED TO OUR SOUTH IN CONTROL. TEMPS WILL
BE NR OR JUST A TAD ABOVE NORMAL WITH MOSTLY 70S FOR HIGHS.

AN UNSETTLED PATTERN SETS-UP FOR LATE WEEK INTO THE WEEKEND AS
MEDIUM- RANGE MODELS SHOW A SLOW MOVING TROUGH TRACK ACROSS THE
PACIFIC NORTHWEST AND NORTHERN ROCKIES. THE ASSOCIATED SURFACE LOW
MOVES FROM THE EASTERN HIGH PLAINS EARLY FRIDAY TO MN/IA/WI BY
SUNDAY. WITH PROLONGED DIVERGENT SOUTHWEST FLOW ALOFT ADVECTING
COPIOUS MOISTURE (PWATS 1.0-1.75 INCH) NORTHWARD...EXPECT PERIODS
OF SHOWERS AND THUNDERSTORMS LATE THIS WEEK INTO THE WEEKEND.
MESOSCALE MODEL DIFFERENCES DO NOT ALLOW FOR A MORE DETAILED
ANALYSIS AT THIS TIME...SO WILL KEEP HIGH CHANCE POPS FROM ALL
BLEND GUIDANCE. TEMPERATURES THURSDAY/FRIDAY WILL CLIMB INTO THE
70S...BUT WITH COLD FRONTAL PASSAGE EXPECTED BY SATURDAY...DAYTIME
HIGHS FOR THE WEEKEND WILL ONLY BE IN THE 60S AND POSSIBLY AS LOW
AS THE UPPER 50S IN SOME AREAS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1130 PM CDT SUN MAY 12 2013

MAINTAINED VFR CIGS THROUGH FORECAST PERIOD WITH PASSAGE OF
SURFACE TROUGH. ANY SHRA LIKELY TO BE EAST OF VALLEY MID MORNING.
WINDS TO SWITCH SE TO NW DURING THE DAY FROM W-E.

&&

.FIRE WEATHER...
ISSUED AT 343 AM CDT MON MAY 13 2013

WILL ISSUE A RED FLAG WARNING FOR ALL OF EASTERN NORTH DAKOTA FROM
18 TO 01 UTC THIS AFTERNOON AND EARLY EVENING. STRONG SOUTHERLY WIND
WILL DEVELOP AHEAD OF A FAST-MOVING SURFACE TROUGH THIS MORNING...
BEFORE INCREASING FURTHER AND SHIFTING TO THE WEST THIS AFTERNOON.
DEW POINT TEMPERATURES WILL INCREASE WITH THE WIND SHIFT BEHIND THE
TROUGH...BUT A FAVORABLE WIND DIRECTION FOR OPTIMAL WARMING...
COMBINED WITH A DEEP ADIABATIC LAYER WILL RESULT IN RH VALUES
DROPPING BELOW 20 PERCENT THIS AFTERNOON. THIS...COMBINED WITH WINDS
FROM 20 TO 30 MPH AND FREQUENT GUSTS UP TO 35 MPH WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS.

NEAR CRITICAL FIRE WEATHER CONDITIONS ARE STILL EXPECTED ACROSS
NORTHWEST AND WEST CENTRAL MN WHERE RH WILL DROP BELOW 25 PERCENT
ALONG THE VALLEY FLOOR. HOWEVER...SUSTAINED WINDS ARE NOT EXPECTED
TO RISE ABOVE 25 MPH. WILL COORDINATE WITH FIRE WEATHER OFFICIALS
AFTER DAYBREAK AND MAKE ANY NECESSARY ADJUSTMENTS TO HEADLINES IF
NEEDED.

CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE TUESDAY ACROSS
ALL OF EASTERN ND AND NORTHWEST/WEST-CENTRAL MN. VERY STRONG
WESTERLY WIND FROM 25 TO 35 WITH GUSTS AS HIGH AS 50 MPH ARE
POSSIBLE...BUT THERE STILL EXISTS HIGH UNCERTAINTY WITH THE DEGREE
AND TIMING OF EXPECTED DRYING. FOR NOW...WILL HOLD OFF ON A FIRE
WEATHER WATCH AND RE-EVALUATE LATER TODAY.

&&

.HYDROLOGY...
ISSUED AT 1244 PM CDT SUN MAY 12 2013

RIVER FLOOD WARNINGS CONTINUE ON THE RED RIVER AT EAST GRAND
FORKS...OSLO...DRAYTON AND PEMBINA. RIVER STAGES AT DRAYTON AND
PEMBINA ARE CONTINUING A SLOW RECESSION...WITH STAGES AT EAST GRAND
FORKS AND OSLO FALLING MORE RAPIDLY. OTHERWISE...MOST OTHER POINTS
ON THE MAINSTEM RED AND ON THE ND/MN TRIBUTARIES SHOW RECEDING OR
NEARLY STEADY LEVELS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR NDZ006>008-014>016-024-026>030-038-039-049-
     052>054.

     HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING
     FOR NDZ006-007-014-015-024-026-028-038-054.

MN...NONE.
&&

SHORT TERM...RIDDLE
LONG TERM...RIDDLE/ROGERS
AVIATION...VOELKER
FIRE WEATHER...ROGERS
HYDROLOGY...MAKOWSKI
Hazardous weather outlook, May 12, 5:41 AM CDT, 23 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
541 AM CDT SUN MAY 12 2013

MNZ001-004-007-NDZ008-016-027-131045-
WEST POLK-KITTSON-WEST MARSHALL-PEMBINA-EASTERN WALSH-GRAND FORKS-
541 AM CDT SUN MAY 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THE RED RIVER CONTINUES TO BE ABOVE FLOOD STAGE FROM GRAND FORKS
DOWNSTREAM TO PEMBINA BUT RIVER LEVELS CONTINUE TO FALL. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY MORNING-MIDDAY
AND AGAIN LATE IN THE WEEK. AT THIS TIME...SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ006-007-
014-015-024-026-028>030-038-039-049-052>054-131045-
NORMAN-CLAY-ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-
PENNINGTON-RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-
MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
BENSON-RAMSEY-EDDY-NELSON-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-
SARGENT-RICHLAND-WESTERN WALSH-
541 AM CDT SUN MAY 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE MONDAY NIGHT INTO
TUESDAY MORNING IN EASTERN NORTH DAKOTA AND ANYTIME TUESDAY IN
NORTHWEST AND WEST CENTRAL MINNESOTA. A CHANCE FOR THUNDERSTORMS
ALSO EXISTS LATE IN THE WEEK. SEVERE WEATHER IS NOT EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DTR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:33 PM CDTFire Weather WatchFGFBarnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more13 hr

Nearby

Red Flag Warnings in North Dakota, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.